# SDR USAA010770

- Difficulty date: July 5, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 310.5
- Part time: 54,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHANNEL CRACKED .75 INCH, BS 310.5, LBL 20, FORWARD SIDE OF FLOORBEAM.  REMOVED AND REPLACED PER SRM 51-40-02.  (M)
